# SDR 95ZZZX5222

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41941
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570176
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose Assy
- Part number: 6390170
- Condition: Interferes
- Location: Nlg Drag Link
- Part time: 442 hours
- Component: 9686000
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT NOTIFED DURING A LANDING SEQUENCE WHEN THE GEAR LEVER WAS SELECTED DOWN, THERE WAS AN INDICATION OF AN UNSAFE NOSE GEAR.  THE NOSE GEAR COLLAPSED UPON LANDING.  INVESTIGATION OF THE INCIDENT REVEALED THE NOSE GEAR ACTUATOR RETRACTION PORT HOSE ASSY INTERFERRED WITH THE NOSE GEAR EXTENSION AND PREVENTED THE GEAR FROM FULLY EXTENDING TO THE DOWN AND LOCKED POSITION.  THE HOSE ENGAGED THE UPPER DRAG LINK TRUNNION BOLT.  SUBMITTER SUGGESTS CHANGING THE ACTUATOR FITTINGS TO RE-DIRECT THE HOSES AWAY FROM THE DRAG LINK ASSY AS DONE ON LATER MODELS OF THIS AIRCRAFT.
